Alert archive / Montana / Red Flag Warnings in 2011

Red Flag Warning 2, NWS Glasgow, MT

August 22, 201112 counties in Montana

NWS Glasgow, MT issued this red flag warning at Aug 22, 2011, 2:53 AM MDT for 12 counties in Montana. It took effect at Aug 22, 2011, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 22, 2011, 2:53 AM MDT (08:53 UTC)
In effect from
Aug 22, 2011, 12:00 PM MDT
Expired
Aug 22, 2011, 8:21 PM MDT
In force
8 hr
Issued by
NWS Glasgow, MT

Counties Daniels County, MT, Dawson County, MT, Garfield County, MT, McCone County, MT, Petroleum County, MT, Phillips County, MT, Prairie County, MT, Richland County, MT, Roosevelt County, MT, Sheridan County, MT, Valley County, MT, Wibaux County, MT

The radar

The Glasgow radar (KGGW), 77 km from the middle of the area, began a volume at 08:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 8.9 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2011-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2011-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3890 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

420 
WWUS85 KGGW 220853
RFWGGW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
253 AM MDT MON AUG 22 2011

...HOT AND DRY WEATHER EXPECTED EARLY THIS WEEK...

.AN UPPER RIDGE EXPANDING OVER THE ROCKY MOUNTAINS AND HIGH PLAINS
REGION WILL PUSH TEMPERATURES WELL ABOVE AVERAGE EARLY THIS WEEK.
WINDS WILL SET UP FROM THE WEST TODAY...STRENGTHENING BY LATE THIS
MORNING AND ALLOWING FOR LOWER DEW POINT VALUES. THIS WILL RESULT IN
WIDESPREAD AFTERNOON RELATIVE HUMIDITIES OF 10 TO 15 PERCENT WITH
SOME ISOLATED AREAS DROPPING BELOW 10 PERCENT. HUMIDITY RECOVERY IS
EXPECTED TO BE ONLY MODERATE OVERNIGHT TONIGHT THROUGH TUESDAY
MORNING...WITH CONTINUED DRY AND WINDY CONDITIONS AGAIN BY TUESDAY
AFTERNOON.

MTZ122-221000-
/O.CAN.KGGW.FW.A.0001.110822T1800Z-110823T0300Z/
DAWSON-MCCONE-PRAIRIE-RICHLAND-WIBAUX-
253 AM MDT MON AUG 22 2011

...FIRE WEATHER WATCH IS CANCELLED FOR WIND AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONE 122...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE FIRE
WEATHER WATCH. 

FIRE WEATHER CONDITIONS ARE EXPECTED TO BE ONLY MARGINAL WITH
SLIGHTLY HIGHER HUMIDITIES AND SLIGHTLY WEAKER WIND SPEEDS.

$$

MTZ134>137-222200-
/O.UPG.KGGW.FW.A.0001.110822T1800Z-110823T0300Z/
/O.NEW.KGGW.FW.W.0002.110822T1800Z-110823T0300Z/
NORTHERN PHILLIPS-NORTHERN VALLEY-LITTLE ROCKIES-
LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE-
SOUTHERN PETROLEUM-SOUTHERN GARFIELD-
253 AM MDT MON AUG 22 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
134...135...136 AND 137...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM NOON TODAY TO 9 PM MDT THIS EVENING. THE FIRE WEATHER WATCH
IS NO LONGER IN EFFECT. 

* AFFECTED AREA...FIRE WEATHER ZONES 134...135...136 AND 137.

* WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 10 PERCENT.

* IMPACTS...THE COMBINATION OF VERY WARM TEMPERATURES...LOW 
  RELATIVE HUMIDITY...AND GUSTY WEST WINDS WILL CREATE CRITICAL 
  FIRE WEATHER CONDITIONS DURING THE AFTERNOON AND EVENING HOURS 
  TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

HTTP://WEATHER.GOV/GLASGOW
2 follow-up statements
294 
WWUS85 KGGW 221615
RFWGGW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
1015 AM MDT MON AUG 22 2011

...HOT AND DRY WEATHER EXPECTED EARLY THIS WEEK...

.AN UPPER RIDGE EXPANDING OVER THE ROCKY MOUNTAINS AND HIGH
PLAINS REGION WILL PUSH TEMPERATURES WELL ABOVE AVERAGE EARLY
THIS WEEK. WINDS WILL SET UP FROM THE WEST TODAY...STRENGTHENING
BY LATE THIS MORNING AND ALLOWING FOR LOWER DEW POINT VALUES.
THIS WILL RESULT IN WIDESPREAD AFTERNOON RELATIVE HUMIDITY OF
10 TO 15 PERCENT WITH SOME ISOLATED AREAS DROPPING BELOW
10 PERCENT. HUMIDITY RECOVERY IS EXPECTED TO BE ONLY MODERATE
OVERNIGHT TONIGHT THROUGH TUESDAY MORNING...WITH CONTINUED DRY
AND WINDY CONDITIONS AGAIN BY TUESDAY AFTERNOON.

MTZ120-122-230300-
/O.EXA.KGGW.FW.W.0002.110822T1800Z-110823T0300Z/
FORT PECK RESERVATION-DANIELS-ROOSEVELT-SHERIDAN-DAWSON-MCCONE-
PRAIRIE-RICHLAND-WIBAUX-
1015 AM MDT MON AUG 22 2011

...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 120 AND
122...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
UNTIL 9 PM MDT THIS EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONES 120 AND 122.

* WINDS...WEST 15 TO 20 MPH WITH GUSTS UP TO 25 MPH.

* RELATIVE HUMIDITY...AS LOW AS 15 PERCENT.

* IMPACTS...THE COMBINATION OF VERY WARM TEMPERATURES...LOW
  RELATIVE HUMIDITY...RAPIDLY CURING FUELS...AND GUSTY WEST WINDS
  WILL CREATE CRITICAL FIRE WEATHER CONDITIONS DURING THE
  AFTERNOON AND EVENING HOURS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

MTZ134>137-230300-
/O.CON.KGGW.FW.W.0002.110822T1800Z-110823T0300Z/
NORTHERN PHILLIPS-NORTHERN VALLEY-LITTLE ROCKIES-
LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE-
SOUTHERN PETROLEUM-SOUTHERN GARFIELD-
1015 AM MDT MON AUG 22 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 134...
135...136 AND 137...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING.

* AFFECTED AREA...FIRE WEATHER ZONES 134...135...136 AND 137.

* WINDS...WEST 15 TO 20 MPH WITH GUSTS UP TO 25 MPH.

* RELATIVE HUMIDITY...AS LOW AS 11 PERCENT.

* IMPACTS...THE COMBINATION OF VERY WARM TEMPERATURES...LOW
  RELATIVE HUMIDITY...RAPIDLY CURING FUELS AND GUSTY WEST WINDS
  WILL CREATE CRITICAL FIRE WEATHER CONDITIONS DURING THE
  AFTERNOON AND EVENING HOURS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

HTTP://WEATHER.GOV/GLASGOW
890 
WWUS85 KGGW 230221
RFWGGW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
821 PM MDT MON AUG 22 2011

...FIRE WEATHER CONCERNS EASE FOR THIS EVENING...

.THE EVENING HOURS HAVE BROUGHT DIMINISHING WINDS AND COOLER
TEMPERATURES ACROSS NORTHEAST MONTANA. RELATIVE HUMIDITIES ARE NOW
CLIMBING ABOVE 20 PERCENT. WINDY AND DRY CONDITIONS ARE EXPECTED
TO RETURN BY MID DAY TUESDAY...ALTHOUGH NOT QUITE AS DRY AS
EXPERIENCED TODAY.

MTZ120-122-134>137-230330-
/O.CAN.KGGW.FW.W.0002.000000T0000Z-110823T0300Z/
FORT PECK RESERVATION-DANIELS-ROOSEVELT-SHERIDAN-DAWSON-MCCONE-
PRAIRIE-RICHLAND-WIBAUX-NORTHERN PHILLIPS-NORTHERN VALLEY-
LITTLE ROCKIES-
LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE-
SOUTHERN PETROLEUM-SOUTHERN GARFIELD-
821 PM MDT MON AUG 22 2011

...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 120...122...134...135...136 AND
137...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE RED
FLAG WARNING. 

WESTERLY WINDS HAVE QUICKLY DIMINISHED TO BELOW 10 MPH AND FALLING
EVENING TEMPERATURES HAVE RISEN AREA WIDE RELATIVE HUMIDITY VALUES
ABOVE 20 PERCENT...LESSENING FIRE WEATHER CONCERNS FOR TONIGHT.

$$

HTTP://WEATHER.GOV/GLASGOW

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this red flag warning went out at Aug 21, 8:15 PM MDT, 6 hours 38 minutes earlier.

Area forecast discussion, Aug 21, 8:15 PM MDT, 6 hours 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GLASGOW MT
815 PM MDT SUN AUG 21 2011

.SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH TUESDAY...

UPDATED FORECAST SENT TONIGHT TO ACCOUNT FOR EVENING THUNDERSTORMS
TRAVERSING OUR SOUTHERN ZONES FROM WEST TO EAST. EXPECT THEM TO
QUICKLY DIMINISH WITH LOSS OF DAYTIME HEATING. MOST LIKELY STRONG
VIRGA STORMS WITH A FEW 40 MPH DOWN-BURST WINDS. MAY FIND A FEW
SPRINKLES REACHING THE GROUND WITH THE STRONGER STORMS. ISSUED A
FEW SPS PRODUCTS TO COVER THE STORMS. BMICKELSON

PREVIOUS SHORT TERM DISCUSSION...NORTHEAST MONTANA WILL BE UNDER
A SOMEWHAT FLATTENED UPPER RIDGE TONIGHT WHICH WILL PRODUCE
GENERALLY ZONAL FLOW ALOFT. THERE IS A SUBTLE DISTURBANCE IN THE
UPPER FLOW THAT WILL TRACK EAST ACROSS SOUTHEAST
MONTANA...PRODUCING ISOLATED THUNDERSTORMS. A FEW OF THESE STORMS
COULD DRIFT INTO OUR SOUTHERN ZONES. THE LEE TROUGH BEGINS TO MOVE
EAST OF THE FORECAST AREA TONIGHT...SO THE SOUTHERLY WIND WILL
BEGIN TO VEER TO THE WEST.

MONDAY/MONDAY EVENING...WILL BE ANOTHER CLEAR DAY WITH VERY WARM
TEMPERATURES...MOSTLY WITH HIGHS IN THE 90S. WITH THE SURFACE
TROUGH TO OUR EAST...WIND OF AROUND 15 KTS WILL DEVELOP. THE MODEL
SOUNDING WITH AN INVERTED V PROFILE SUGGESTS SOME MIXING OF 700MB
WIND TOWARD THE SURFACE. SO EXPECT AFTERNOON WIND OF 15 TO 20 KTS
WITH SOME GUSTS TO 30 OR 35 KTS. SUSTAINED WIND STRENGTH APPEARS
BE JUST UNDER THE LAKE WIND ADVISORY CRITERIA. SO THIS WILL HAVE
TO BE LOOKED AT AGAIN FOR A POSSIBLE ADVISORY. CONTINUED DRY
CONDITIONS WILL ALLOW VERY LOW RELATIVE HUMIDITIES OF 10 TO 20
PERCENT TO DEVELOP BY AFTERNOON. SOME AREAS IN THE SOUTHWEST WILL
DROP BELOW 10 PERCENT. WITH NEAR CRITICAL FIRE WEATHER CONDITIONS
LIKELY FROM LOW RH AND 15 KT WIND...A FIRE WEATHER WATCH HAS BEEN
ISSUED. SEE THE FIRE WEATHER DISCUSSION.

TUESDAY...AN UPPER LEVEL SHORTWAVE TREKS EAST ACROSS THE CANADIAN
PRAIRIE SENDING A DRY COLD FRONT SOUTH OVER NEMONT. WITH A STRONGER
SURFACE GRADIENT DEVELOPING AND MUCH STRONGER WINDS ALOFT...THE
DAY WILL SEE MUCH HIGHER WIND OVERALL. 700MB WIND STRENGTH OF
AROUND UP TO 40 KTS WILL REINFORCE THE SURFACE GRADIENT. GUIDANCE
SUGGESTS 20 TO 30 KTS WINDS OVERALL. WIND OVER THE FORT PECK
LAKE SHOULD EASILY REACH GREATER THAN 20 MPH FOR ADVISORY
CRITERIA. MAXIMUM TEMPERATURES WILL COOL A BIT FROM THE PREVIOUS
DAY. THE RELATIVE HUMIDITY WILL NOT BE AS CRITICAL...RANGING FROM
THE UPPER TEENS TO AROUND 30 PERCENT RH. HOWEVER THE INCREASED
WIND STRENGTH AND ALONG WITH NEAR CRITICAL RH VALUES...WILL CONTINUE
THE FIRE WEATHER CONCERNS INTO TUESDAY EVENING. SEE THE FIRE
WEATHER DISCUSSION.

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY...
LOWERED TEMPS FOR FRIDAY AND SATURDAY AS COOL FRONT WILL BE TO OUR
SOUTH...ESPECIALLY LATER FRIDAY. IF OVERRUNNING CLOUDINESS
OCCURS...THESE TEMPS COULD EVEN BE COOLER. WITH THE SUN WEAKER NOW
THAN IT WAS EARLIER THIS SUMMER...IT WILL HAVE A HARDER TIME WARMING
THINGS UP. THE MODEL CLUSTERED AROUND NUMBERS THAT WERE COOLER...SO
KNOCKED THEM DOWN A FEW. BESIDES DECREASING SOME WIND SPEEDS LATE IN
THE PERIOD...REST OF FORECAST LOOKED GOOD. JAMBA

PREVIOUS DISCUSSION...
THE EXTENDED FORECAST PERIOD BEGINS WITH A LARGE AREA OF HIGH
PRESSURE IN CONTROL OVER MOST OF THE ROCKY MOUNTAIN REGION AND
ADJACENT HIGH PLAINS REGION...PROVIDING ABOVE NORMAL TEMPERATURES
FOR MOST OF THE FORECAST. THERE ARE SLIGHT INDICATIONS OF MULTIPLE
VERY SUBTLE SHORT WAVE DISTURBANCES SLIDING THROUGH THE UPPER
LEVEL FLOW...ESPECIALLY ALONG THE INTERNATIONAL BORDER WITH CANADA
WHERE THE PRESSURE GRADIENT BECOMES QUITE COMPRESSED. WHILE SOME
OF THESE DISTURBANCES WILL NOT HAVE ENOUGH STRENGTH TO ACTUALLY
PRODUCE ANY MEANINGFUL PRECIPITATION AND WILL LIKELY ONLY RESULT
IN SOME PARTLY CLOUDY SKIES...OTHERS ARE SHOWING CONTINUED MODEL
SUPPORT FOR PRODUCING QPF ACROSS OUR CWA. THUS...THE EXTENDED
FORECAST INITIALLY REMAINS DRY AND HOT FOLLOWED BY PERIODS OF
SCATTERED SHOWERS AND THUNDERSTORMS BEGINNING THURSDAY AFTERNOON.

TOWARD THE END OF THE EXTENDED FORECAST PERIOD...SATURDAY AND
SUNDAY...CONFIDENCE IS INCREASING WITH A RETURN TO AN ACTIVE
PRECIPITATION PATTERN AS A LEE SIDE SURFACE TROUGH AND COLD FRONT
DEVELOPS AND THE UPPER RIDGE BREAKS DOWN UNDER AN APPROACHING
UPPER LEVEL TROUGH. REPEATED MODEL SOLUTION AGREEMENT AND
CONSISTENCY WOULD SUGGEST AN INCREASE IN FORECAST CONFIDENCE FOR
THIS AND I TRIED TO INCREASE POPS TO REFLECT THIS. BMICKELSON

&&

.AVIATION...
VFR. A FEW VERY ISOLATED THUNDERSTORMS DOT THE REGION THIS EVENING
WHICH WILL PROVIDE BRIEF ERRATIC WINDS AND POSSIBLY A REDUCTION IN
VISIBILITY AS THEY MOVE THROUGH AREAS SOUTH OF KGGW. WINDS WILL
SWITCH FROM THE SOUTHEAST TO THE WEST OVERNIGHT AT ALL LOCATIONS
AND WILL INCREASE TOMORROW.           PROTON

&&

.FIRE WEATHER...
AN UPPER RIDGE BUILDING INTO THE NORTHERN PLAINS WILL PUSH
TEMPERATURES INTO THE 90S EARLY THIS WEEK. A SUBTLE FRONT WILL
SWING THROUGH THE REGION TONIGHT...WHILE THE SURFACE TROUGH SHIFTS
EAST. THIS WILL RESULT IN WINDS TURNING TO THE WEST BEHIND ITS
PASSAGE. THE WEST WINDS WILL INCREASE BY LATE MONDAY MORNING AND
ASSIST IN LOWERING DEW POINTS...RESULTING IN AFTERNOON RELATIVE
HUMIDITY OF 10 TO 15 PERCENT. HIGHER DEW POINTS AND LESS WIND IS
EXPECTED IN THE NORTHEAST CORNER OF THE STATE. A FIRE WEATHER
WATCH IS IN EFFECT FOR MONDAY AFTERNOON AND EVENING FOR ALL BUT
THE FAR NORTHEAST...FIRE WEATHER ZONE 120...FOR WINDS AND LOW
RELATIVE HUMIDITY. HUMIDITY RECOVERY IS EXPECTED TO BE ONLY
MODERATE MONDAY NIGHT.

TUESDAY...A PASSING UPPER LEVEL SHORTWAVE MOVING EAST ACROSS THE
SOUTHERN CANADIAN PRAIRIE WILL SEND A COLD FRONT SOUTH OVER
NORTHEAST MONTANA. THIS WILL GENERATE MUCH STRONGER WIND FOR THE
AREA. HOWEVER THE FRONT WILL MOVE SLIGHTLY COOLER AIR INTO THE
AREA SO RELATIVE HUMIDITY VALUES WILL RANGE HIGHER AT AROUND 20 TO
30 PERCENT. WITH THE CONTINUED DRYING AND STRONGER WINDS EXPECT
CONTINUED CRITICAL FIRE WEATHER CONDITIONS. ADDITIONAL HEADLINES
ARE POSSIBLE.

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR MTZ122-134>137.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Aug 21, 3:53 PM MDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
353 PM MDT SUN AUG 21 2011

MTZ016>027-059>062-222200-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE-
RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT-
353 PM MDT SUN AUG 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FIRE WEATHER WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR LOW RELATIVE HUMIDITY AND WIND.

A COLD FRONT WILL MOVE THROUGH THE AREA TUESDAY DEVELOPING STRONG
AND DRY NORTHWESTERLY WIND. THIS WILL CONTINUE FIRE WEATHER
CONCERNS. WIND OVER FORT PECK LAKE WILL LIKELY BE STRONG ENOUGH TO
REQUIRE A LAKE WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 7:35 PM MDTSpecial Weather StatementGGWValley55 min
Aug 21, 7:38 PM MDTSpecial Weather StatementGGWGarfield67 min
Aug 22, 2:35 PM MDTLake Wind AdvisoryGGWGarfield, McCone, Petroleum, Phillips, Valley30 hr

Nearby

Red Flag Warnings in Montana, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.